# SDR JJBA20230206004

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 38,285 hours, 24,609 cycles
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 7014300901
- Part serial: 98032919
- Condition: Burned
- Location: Not Reported
- Part time: 3,008 hours, 2,714 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EICAS WENT BANK. LOSS OF ELECTRICAL POWER TO EICAS. REMOVED EICAS DISPLAY UNIT, FOUND BURNING SMELL COMING FROM EICAS DISPLAY UNIT. OPS CHECK DONE, NO FURTHER BURNING SMELL DETECTED.
